Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Classification of admissible nilpotent orbits in simple real Lie algebras $E_{6(6)}$ and $E_{6(-26)}$

Author: Alfred G. Noël
Journal: Represent. Theory 5 (2001), 494-502
MSC (2000): Primary 17B20, 17B70
Published electronically: November 9, 2001
MathSciNet review: 1870599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper completes the classification of admissible nilpotent orbits of the noncompact simple exceptional real Lie algebras. The author has previoulsly determined such orbits for exceptional real simple Lie algebras of inner type. Here he uses the same techniques, with some modifications, to classify the admissible nilpotent orbits of $E_{6(6)}$ and $E_{6(-26)}$ under their simply connected Lie groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B20, 17B70

Retrieve articles in all journals with MSC (2000): 17B20, 17B70

Additional Information

Alfred G. Noël
Affiliation: Department of Mathematics, University of Massachusetts, Boston, Massachusetts 02125
Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

Keywords: Admissible, nilpotent orbits, reductive Lie algebras
Received by editor(s): May 18, 2001
Received by editor(s) in revised form: August 17, 2001
Published electronically: November 9, 2001
Article copyright: © Copyright 2001 American Mathematical Society